Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

$ 10\sb {101}$ has no period $ 7$: a criterion for periodic links


Author: Paweł Traczyk
Journal: Proc. Amer. Math. Soc. 108 (1990), 845-846
MSC: Primary 57M25
DOI: https://doi.org/10.1090/S0002-9939-1990-1031676-X
MathSciNet review: 1031676
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that the prime knot $ {10_{101}}$ has no period 7 by analyzing its Jones polynomial.


References [Enhancements On Off] (What's this?)

  • [B-Z] G. Burde and H. Zieschang, Knots, De Gruyter, 1985. MR 808776 (87b:57004)
  • [K] L. H. Kauffman, State models for knot polynomials, Topology, 26 (1987), 395-407.
  • [M] K. Murasugi, Jones polynomials of periodic links, Pacific J. Math. 131 (2) (1988), 319-329. MR 922222 (89f:57009)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57M25

Retrieve articles in all journals with MSC: 57M25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1990-1031676-X
Article copyright: © Copyright 1990 American Mathematical Society

American Mathematical Society